How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carol Kryder LMFT Your Own Question
Carol Kryder LMFT
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience:  APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
Type Your Mental Health Question Here...
Carol Kryder LMFT is online now
A new question is answered every 9 seconds

my husband was on cymbalta for six months 60, went off last

Resolved Question:

my husband was on cymbalta for six months 60, went off last week and took 30 mg every other day for the last week then stopped. he has been very tired but cannot sleep and is having brain zaps, and is hearing voices and when sleeping is seeing things very very vividly. how long does this last and is this normal withdrawal symptons?
Submitted: 6 years ago.
Category: Mental Health
Expert:  Carol Kryder LMFT replied 6 years ago.
Hello and Welcome to JustAnswer. Your question is not closed until you are satisfied. I am happy to assist you with your question.

Yes, these symptoms are common, although I wouldn't call them normal. I think he titrated off the Cymbalta much too quickly. Cymbalta should be tapered very slowly under a doctor's supervision. Can he go back on the 30 mg every day and then begin a taper with his doctor? It would be much more comfortable for him.
Carol Kryder LMFT and other Mental Health Specialists are ready to help you

Related Mental Health Questions